MathSciNet Relay Station
MathSciNet bibliographic data
MR2426285 (2009b:47095) 47H10 (47N10 49J35 54H25 91B50)
Ding, Xie Ping; Wang, Lei Fixed points, minimax inequalities and equilibria of noncompact abstract economies in FC-spaces. Nonlinear Anal. 69 (2008), no. 2, 730–746.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement